# SDR A6WA201311014347

- Difficulty date: November 1, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 23,095 hours, 25,405 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 32 INBD & OTBD CLIPS CRACKED, AFT SIDE PILOTS 280 BULKHEAD TIE IN ANGLE WAS ALSO CRACKED.  REMOVED UNSERVICEABLE INBD & OTBD CLIPS.   REPLACED, FABRICATED SERVICEABLE CLIPS FOR INBD & OTBD & TIE IN ANGLE WAS R & R WITH SERVICEABLE FABRICATED ANGLE.
